MathSciNet Relay Station
MathSciNet bibliographic data
MR2440575 40C05
Mursaleen, M.; Mohiuddine, S. A. Regularly $\sigma$-conservative and $\sigma$-coercive four dimensional matrices. Comput. Math. Appl. 56 (2008), no. 6, 1580–1586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement